Journal article icon

Journal article

Random walk on temporal networks with lasting edges

Abstract:

We consider random walks on dynamical networks where edges appear and disappear during finite time intervals. The process is grounded on three independent stochastic processes determining the walker's waiting time, the up time, and the down time of the edges. We first propose a comprehensive analytical and numerical treatment on directed acyclic graphs. Once cycles are allowed in the network, non-Markovian trajectories may emerge, remarkably even if the walker and the evolution of the network...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1103/PhysRevE.98.052307

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
Somerville College
Role:
Author
ORCID:
0000-0002-0583-4595
Publisher:
American Physical Society Publisher's website
Journal:
Physical Review E Journal website
Volume:
98
Issue:
5
Article number:
052307
Publication date:
2018-11-20
Acceptance date:
2018-10-31
DOI:
EISSN:
2470-0053
ISSN:
2470-0045
Source identifiers:
920476
Keywords:
Pubs id:
pubs:920476
UUID:
uuid:5b2203c8-f821-4cc5-9b86-ae83369de081
Local pid:
pubs:920476
Deposit date:
2018-10-04

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP